MathSciNet Relay Station
MathSciNet bibliographic data
MR2277391 34B15
Pei, Minghe; Chang, Sung Kag Existence and uniqueness of solutions for third-order nonlinear boundary value problems. J. Math. Anal. Appl. 327 (2007), no. 1, 23–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement